| Model Number |
R SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Fault found: the device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty resistor on the pace/defib engine board.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "defib disabled", "defib fault 72", and "defib fault 77" messages.Complainant indicated that there was no patient involvement in the reported malfunction.